|

Lower Confidence Limit for Mean Time between Failures in a System Featuring Repairable Components

Authors: Pavlov I.V., Razgulyaev S.V. Published: 27.09.2018
Published in issue: #5(80)/2018  
DOI: 10.18698/1812-3368-2018-5-37-44

 
Category: Mathematics | Chapter: Substantial Analysis, Complex and Functional Analysis  
Keywords: reliability, system, availability, mean time between failures, confidence limits, redundancy, repair

The paper considers the problem of confidence estimation for one of the main reliability indices of repairable systems, that is, steady-state mean time between failures, in a general model of a system characterised by hot redundancy and separate component maintenance in various subsystems. We present a method of plotting an approximate lower confidence limit (based on component testing results) for this reliability index assuming an asymptotic case common in engineering practice, when the system components feature high reliability ("fast repair")

References

[1] Gnedenko B.V., Belyayev Yu.K., Solovyev A.D. Matematicheskiye metody v teorii nadezhnosti [Mathematical methods in reliability theory]. Moscow, Librokom Publ., 2013. 584 p.

[2] Belyayev Yu.K. Confidence intervals for functions of several unknown parameters. Dokl. AN SSSR, 1967, vol. 169, no. 4, pp. 755–758 (in Russ.).

[3] Barlow R.E., Proschan F. Statistical theory of reliability and life testing. Probability models. Holt, Rinehart and Winston, 1975. 290 p.

[4] Pavlov I.V. Confidence limits for system reliability indices with increasing function of failure intensity. Journal of Machinery Manufacture and Reliability, 2017, vol. 46, iss. 2, pp. 149–153. DOI: 10.3103/S1052618817020133

[5] Pavlov I.V. Estimating reliability of redundant system from the results of testing its elements. Automation and Remote Control, 2017, vol. 78, iss. 3, pp. 507–514. DOI: 10.1134/S0005117917030109

[6] Sidnyayev N.I. Mathematical modelling of reliability assessment of complex technical systems. Problemy mashinostroyeniya i nadezhnosti mashin [Journal of Machinery Manufacture and Reliability], 2003, no. 4, pp. 24–31 (in Russ.).

[7] Pavlov I.V., Razgulyayev S.V. Reliability asymptotic estimates of a system with redundant heterogeneous elements. Inzhenernyy zhurnal: nauka i innovatsii [Engineering Journal: Science and Innovation], 2015, no. 2 (in Russ.). DOI: 10.18698/2308-6033-2015-2-1365